MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 07/21/2021, the returned autopulse platform (sn (b)(4)) was serviced for preventive maintenance (pm).During the functional testing, the autopulse platform displayed a "system error, out of service, revert to manual cpr" error message.The root cause of the system error was due to a defective processor board, likely attributed to a defective component.Upon visual inspection, noticed a cracked front enclosure.The observed damage appeared to be the characteristics of user mishandling such as a drop.The front enclosure was replaced to remedy the observed issue.The archive data revealed a system error 139 (unable to hold compression position) message.A defective processor board was replaced to remedy the fault.In addition, the archive showed user advisory (ua) 25 (pause position out of range), user advisory (ua) 26 (decompression position not reached), and fault code 27 (encoder fault) as a result of the defective processor board not controlling the brake correctly.The brake gap inspection was performed and verified the brake gap was within the specification.Following service, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with a good known test battery until discharged without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During preventive maintenance on (b)(6) 2021, the autopulse platform (sn (b)(4)) failed functional testing due to the system error, out of service, revert to manual cpr error message.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12286291
Report Number3010617000-2021-00725
Device Sequence Number14575468
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1